Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

Should I go to A+E? Very very frightened

SARAH2233SSARAH2233 Posts: 4
edited 06/11/2012 - 8:48 AM in Degenerative Disc Disease

Hi I'm 68 and very very frightened. For three days now I've been getting what feels like my head/brain "jumping" when I move my head a certain way. At the same time I get a sort of "ching-ching" noise in my head, my vision "jumps" and I get vibrations like a very mild painless electrical charge down the side of my tongue, down my arms and across the soles of my feet. I can bring the "brain jumps" on as well by turning my eyes hard into the corners as far as possible. I go a bit lightheaded whilst the "jumping" is going on. and it lasts for about a second. Then I'm ok til I move my head a certain way. I've no pain or numbness but have osteoarthritis of the neck and spine. Can anyone help me with this? I'm sitting here on a Saturday with all the doctors sugeries closed feeling sooooo frightened. Thank you, Sarah.


  • I think you should go to EMERG! to be on the safe side.

  • i would not neglect these symptoms so YES i would go to seek professional medical help
  • there was one medication that i was on that caused almost identical symptoms for me, tegretol i think it was. once i came off that the symptoms went away. perhaps it could be a medication side effect for you. i developed this significant side effect after being on the drug for a year or so and was kinda bummed i had to come of it.

    but, as others are saying, please get it checked out by a physician if it is of considerable concern to you. it's your health we're talking about after all
  • Yes, some anti-seizure meds can have a side effect like that. Also, coming off antidepressants can feel like that.

    I was on a med that did that and I can't remember if it was Topamax or another one of my meds, but I freaked the heck out! Then I found the exact symptom online as a side effect of my medication.

    So what meds are you on and have you checked all the side effect profiles?

    Always better safe than sorry, I think-especially with things like TIAs.
Sign In or Register to comment.